# SDR DALA2022072705167

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 AFTER REMOVED LH SIDE PLATE, CORROSION ON SUPPORT ANGLE BTW STA FS 1360-FS1380 , STGR 27 AND STGR 26 WAS FOUND AT AFT CARGO, IN REF NRC 00305. CORRECTIVE ACTION: SUMMARY OF NRC 00714: SUPPORT ANGLE BTW STA FS 1360-FS1380 , STGR 27 AND STGR 26 WAS REPLACED PER B757-200 SRM 5. (2332661)
